# SDR ASAA12510984

- Difficulty date: January 8, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 11,637 hours, 3,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND ON RT FUSELAGE EXT SKIN BETWEEN STATION 360 380 BETWEEN STR 18R 19R.  REPAIRED SKIN IAW B737 800 SRM 53 00 01 REPAIR 3.
